Oscillation for Higher Order Dynamic Equations on Time Scales
Taixiang Sun,
Qiuli He,
Hongjian Xi and
Weiyong Yu
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We investigate the oscillation of the following higher order dynamic equation: , on some time scale , where ,    and are positive rd-continuous functions on and are the quotient of odd positive integers. We give sufficient conditions under which every solution of this equation is either oscillatory or tends to zero.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/268721.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/268721.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:268721
DOI: 10.1155/2013/268721
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().